# SDR R612008F00007

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BRAKE FAULT MESSAGE MOMENTARILY IN FLIGHT AND MESSAGE WENT AWAY.  CREW ADVISED ATC AND AN EMERGENCY WAS DECLARED.  CREW FOLLOWED QRH PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TROUBLESHOT AND SYSTEM NO DEFECTS NOTED AND SYSTEM OPERATIONAL CHECKS COMPLETED AND AIRCRAFT WAS RETURNED TO SERVICE.  NO FURTHER FAULTS INDICATED AT THIS TIME.  (A)
